A COMPOUND RIEMANN-HILBERT PROBLEM FOR HOLOMORPHIC FUNCTIONS WITH NONLINEAR BOUNDARY CONDITION

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
A COMPOUND RIEMANN-HILBERT PROBLEM FOR HOLOMORPHIC FUNCTIONS WITH NONLINEAR BOUNDARY CONDITION ; volume:17 ; number:2 ; year:1984 ; pages:545-558 ; extent:14
Demonstratio mathematica ; 17, Heft 2 (1984), 545-558 (gesamt 14)

Creator
Wolfersdorf, Lothar v.
Wolska - Bochenek, Janina

DOI
10.1515/dema-1984-0223
URN
urn:nbn:de:101:1-2411151555112.402715375683
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:36 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Wolfersdorf, Lothar v.
  • Wolska - Bochenek, Janina

Other Objects (12)